# SDR SWAA2025012788619

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 65,725 hours, 43,507 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT FLAP DEFLECTION RIB LOWER SUPPORT ROD LOOSE AND WORN AT RIB ATTACHMENT<[01] ACCOMPLISHED TURNBUCKLE LUG REPAIR TO L/H WING TRAILING EDGE DEFLECTION CONTROL RIB PER SRM 57-51-02-2R-2.;[02] ACCOMPLISHED TURNBUCKLE LUG REPAIR TO L/H WING TRAILING EDGE DEFLECTION CONTROL RIB PER SRM 57-51-02-2R-2.
